My skin hurts and burns

Discussion in 'Fibromyalgia Main Forum' started by meowee, May 1, 2007.

  1. meowee

    meowee New Member

    Hi,
    I have been having a lot of trouble with my skin burning almost to the point it hurts. I have been on Kadian 30mg for over a month now, and wonder if that is a reaction? Or, is it due to the FM.

    Has anyone else had this trouble.?

    Many thanks and God Bless
  2. LouiseK

    LouiseK New Member

    Yes, I suffer burning skin. I can't say about the Kadian but in my case it's just part of the general neurological pain problems I have. And someone just posted an interesting article about neuropathic pain yesterday.

    Some theorize that FM is a central nervous system processsing problem. I totally believe that living in my skin.

    You are not alone. You are not crazy. Your problem is hard to deal with. I don't have any good answers.

    Good luck.
  3. harmony21

    harmony21 New Member

    I have burning skin specially on the top of my feet and lower lover legs, its like a extreme sunburn, Iam on Lyrica and codeine n paracetemol tabs aand when it gets really bad take them and also cooling towels or ice in a tea towel helps with the pain and I find it soothing

    Its part of FM I am afraid, there are so many demenisions to it and very scary

    good look in finding something to ease you just have to try and try and as far as the emds are concerned look up the side effects but I doubt it

    love n light
    connie

    PS AND THIS SPELLING THING SUCKS I CANT FIND THE RIGHT KEYSS, SORRY!!!!!!!!!!!!!!!!
  4. rose1980

    rose1980 New Member

    I too have burning of the skin with the fibromyalgia.. its sure irritating to say the least. I do not take anything for it however.. did try the neuorotin once.. but it made me sick. So I just deal with it best i can.
    God Bless you
    I hope you feel better soon.
  5. Fmandy

    Fmandy New Member

    I have had PN for years but lately I am starting to have some actual burning feelings and I have taken neurontin for years. This is a new pain. Shux y'all, what's next?

    Andy
  6. harmony21

    harmony21 New Member

    DOES THAT MEAN ANOTHER pill????? I wish those taking care of us could just realise all these pills we take cant possibly be good for us...Yeah I know if we dont want to have pain??

    Thanks for the advice will ask my do next week seeing I go fortnightly!!!!! its my outing for the fortnight

    take care all
    love n hugs
    Connie
  7. harmony21

    harmony21 New Member

    fight4acure, I have a fungal prob in my ear and yeallow yucky nails which they say are also fungal and also burning feet especially on the top, it feels like sunburn.

    Any relationship you reckon?

    love n white light
    Connie
  8. momof471

    momof471 New Member

    I have burning muscles, itchy skin, sensetive skin and just this week I've started getting burning skin in areas and its really freaky! It happens just in spots and will feel like someone put a lighter to my skin. I hope this won't stick wiht me.

    God Bless
  9. poeticbobbi

    poeticbobbi New Member

    I've been having itching burning extremely dry but sensitive skin.Been tryin to find what will soothe it without irritating it.So far I haven't figured it out yet.My silly doctor told me I shower too much.She says cut back from daily to twice a week or so .Eeew!! I did cut down though and nothing changed.
  10. saved630

    saved630 New Member

    I'm so glad I've found u all. Yes I have burning in my skin. It' has woke me up and my hub helped me one night put my arm on ice. I get alot of help from Lyrica and Cymblata. And am now on guaifenesin. Which I'm learning about. Ir I take to much I really burn. So I think it's detoxing then.
    Saved